# SDR SWIA202265990

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 43,856 hours, 36,606 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE CONFIGURING FOR LANDING AND SELECTING GEAR DOWN RECEIVED Â€˜GEAR DISAGREEÂ€™ WARNING MESSAGE. RAN QRH FOR GEAR DISAGREEMENT MESSAGE CLEARED AND CONFIRMED GEAR DOWN AND LOCKED.   (FLIGHT 5310 - FILED CLOSED)    TROUBLESHOT GEAR DISAGREE MESSAGE IN REF TO FIM 32-60-07. NO FAULTS STORED ON PSEU, REMOVED AND REPLACED MAIN LANDING GEAR PRIORITY VALVE WITH SERVICEABLE UNIT IN REF TO AMM 32-32-15.  PERFORMED GEAR EXTENSION AND RETRACTION FUNCTIONAL CHECKS WITH NO DEFECTS NOTED IN REF TO AMM 07-11-01. RESTORED AIRCRAFT TO NORMAL CONFIGURATION, OK FOR RETURN TO SERVICE. PLEASE REFERENCE AML 947390  PLEASE REFERENCE AML 947471 PLEASE REFERENCE AML 947390  PLEASE REFERENCE AML 947471
